# SDR SROM200100017

- Difficulty date: March 23, 2001
- Submitted: April 19, 2001
- Operation: General aviation
- Aircraft: N733AR
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 29,449 hours, 30,057 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 65465431
- Condition: Corroded
- Location: Fuselage
- Part time: 29,449 hours, 30,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CORROSION ON BORE AND FACES OF BS 685 LUG, LT.  REPAIRED PER EA 5310-01930.
